Linezolid-containing regimens for the treatment of drug-resistant tuberculosis in South African children

Rose, PC; Hallbauer, UM; Seddon, JA; Hesseling, AC; Schaaf, HS; (2012) Linezolid-containing regimens for the treatment of drug-resistant tuberculosis in South African children. The international journal of tuberculosis and lung disease, 16 (12). pp. 1588-1593. ISSN 1027-3719 DOI: https://doi.org/10.5588/ijtld.12.0322

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.5588/ijtld.12.0322

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar